About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 642318, 21 pages
http://dx.doi.org/10.1155/2012/642318
Research Article

A Class of New Pouzet-Runge-Kutta-Type Methods for Nonlinear Functional Integro-Differential Equations

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 2 October 2011; Accepted 7 February 2012

Academic Editor: Shaher Momani

Copyright © 2012 Chengjian Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengjian Zhang, “A Class of New Pouzet-Runge-Kutta-Type Methods for Nonlinear Functional Integro-Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 642318, 21 pages, 2012. doi:10.1155/2012/642318